# SDR DALA1132909851

- Difficulty date: May 10, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N760NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47708
- Aircraft time: 80,622 hours, 81,419 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LINE MAINTENANCE FOUND EMERGENCY LIGHTS FOR SEATS 5 THROUGH 9 INOPERATIVE.  WORK ACCOMPLISHED ON WORK CARD NUMBER 2520-9870.  EMERGENCY LIGHTS VERIFIED WORKING AFTER WORK ACCOMPLISHED.  REPLACED BATTERY PACK AND BOARD.
